MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR; LITHOTRIPTOR,

STORZ MEDICAL AG MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR; LITHOTRIPTOR,
Model Number 25000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
Patient was being treated for 3 renal calculi measuring 3mm respectively.Treatment was delivered at 120 shocks per minute at energy level of 4; a total of 1471 shocks were delivered.Patient passed away before eswl treatment was completed.No other information was disclosed.There were no issues with the modulith slx-f2 reported prior to, during, or after reported incident.Device was evaluated onsite the following day, (b)(6) 2021; no issues were found with the modulith slx-f2 device, and device was returned to the customer for use.
 
Event or Problem Description
We learned that a patient passed away during an extracorporeal shock wave lithotripsy procedure at (b)(6) hospital ada, in ada, (b)(6) on (b)(6) 2021.

Brand Name
MODULITH SLX-F2 180MM (25K) LITHOTRIPTOR
Common Device Name
LITHOTRIPTOR,
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
tägerwilen, 8274
SZ  8274
MDR Report Key11227277
Report Number9613347-2021-00015
Device Sequence Number4104352
Product Code LNS
UDI-Device Identifier07630039100230
UDI-Public7630039100230
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25000
Device Catalogue Number25000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age89 YR